# SDR AWXA200601012

- Difficulty date: June 9, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111000800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON SEAT TRACK ON FLOOR STRUCTURE IN PAX CABIN AT Y765 FR43+4", FR44 AND FR46+8".  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IN THE PAX CABIN AT Y 765 FROM FR 41 TO FR 47 IAW AIRBUS 319 SRM 51-72-11 PAGES 1-2.
